Article

3 Iconography
Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Service d'aide à la décision clinique
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 3 0 0


Annales de Dermatologie et de Vénéréologie
Vol 133, N° 5-C1  - mai 2006
pp. 463-466
Doi : AD-05-2006-133-5-C1-0151-9638-101019-200518569
Syndrome de Stevens-Johnson et aggravation d'un lupus systémique induits par la terbinafine
 

Z. TERRAB [1], T. EL OUAZZANI [1], K. ZOUHAIR [1], H. EL KABLI [2], H. LAKHDAR [1]
[1] Service de Dermatologie, CHU Ibn Rochd, Casablanca, Maroc.
[2] Service de Médecine Interne, CHU Ibn Rochd, Casablanca, Maroc.

Tirés à part : Z. TERRAB [1]

[1] Angle rue de l'Isère, rue de la Charente, Polo, Casablanca, Maroc.

terrabz@megaflex.ma

@@#100979@@
Introduction

L'induction de lupus érythémateux subaigu et l'aggravation de lupus systémique par la terbinafine ont été publiées. Nous rapportons l'observation d'une malade ayant un lupus systémique qui, à la suite d'un traitement par la terbinafine, a vu apparaître une toxidermie à type de syndrome de Stevens Johnson, associée à une poussée rénale de sa connectivite.

Observation

Une femme, âgée de 25 ans, était suivie depuis 4 ans pour un lupus systémique sans atteinte rénale. La maladie était stable avec un traitement par corticoïdes (20 mg/j) et chloroquine (200 mg/j). Elle était traitée par terbinafine pour une onychomycose à Trichophyton rubrum. Sept jours après le début du traitement par terbinafine, survenaient une éruption purpurique du visage, du tronc et des membres, avec une atteinte muqueuse à type de chéilite et une conjonctivite bilatérale. Cette éruption était suivie d'une épidermolyse atteignant 10 p. 100 de la surface cutanée. Le diagnostic de syndrome de Stevens-Johnson était retenu. Les examens biologiques mettaient en évidence une hématurie et une protéinurie massives, avec à la ponction biopsie rénale un aspect de glomérulonéphrite lupique de classe III. Les anticorps antihistone étaient très fortement positifs. La malade était traitée par une corticothérapie générale (1 mg/kg/j), la reprise de la chloroquine et des bolus de cyclophosphamide. L'évolution de la toxidermie et de la maladie lupique était favorable.

Commentaires

Si le risque d'induction ou d'aggravation d'un lupus par la terbinafine a déjà été rapporté, cette observation se distingue par la survenue à la fois d'une toxidermie lors de la prise de terbinafine, et d'une rechute sévère de la maladie lupique. Ceci suggère l'implication d'un mécanisme immunologique commun.

Abstract
Stevens-Johnson syndrome and worsening of a systemic lupus induced by terbinafine.
Background

There have been published reports of induction and aggravation of subacute systemic lupus erythematosus of lupus by terbinafine. We report the case of female patient with systemic lupus erythematosus who, after treatment with terbinafine, presented a Stevens Johnson syndrome eruption, together with renal exacerbation of her connective tissue disease.

Observation

A 25 - year-old woman was followed for 4 years for systemic lupus erythematosus was no renal involvement. The patient was stable under corticosteroids (20 mg/d) and chloroquine (200 mg/d). She was treated with terbinafine onychomycosis caused by Trichophyton rubrum. Seven days after trunk and limbs, with cheilitis affecting the mucous membrane and bilateral conjunctivitis. This rash was followed by epidermolysis involving 10% of the cutaneous area. Stevens-Johnson syndrome was diagnosed. Laboratory tests indicated massive hematuria and proteinuria, and the renal needle biopsy sample showed signs of class III lupus glomerulonephritis. The anti-histone antibodies were highly positive. The patient was treated with systemic corticosteroids (1 mg/kg/d), chloroquine was recommenced and cyclophosphamides were given in a bolus. The outcome of the patient's eruption and lupus was favorable.

Discussion

Although induction and worsening of lupus by terbinafine have already been reported, the present case differs through the concomitant occurrence of eruption on treatment with terbinafine and severe relapse of lupus, thus suggesting the involvement of a shared immunological mechanism.






© 2006 Elsevier Masson SAS. Tous droits réservés.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline